# SDR DALA2024010500176

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 111,934 hours, 16,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 #1 ENGINE I/B PYLON/NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: INSTALLED #1 ENG I/B PYLON/NACELLE STRUT ACCESS DOOR REF B767 AMM 20-11 (5037162)
